
Fast delivery
Get in as fast as 1 hour

It’s all local
Shop your favorites

Direct chat
Connect with shoppers
Advil Cold and Flu Medicine with Ibuprofen
Advil Cold and Flu Medicine with Ibuprofen
20 ctPopular item
100% satisfaction guarantee
Place your order with peace of mind.
About
Details
Advil Multi Symptom Cold and Flu Medicine is uniquely formulated with three active ingredients to relieve your toughest cold and flu symptoms so you can power through your day. Combining a pain reliever and fever reducer with a nasal decongestant and an antihistamine, this cold and flu medicine helps you temporarily tackle symptoms associated with influenza and the common cold. It also provides nasal swelling relief and restores freer breathing through your nose with a single dose. These powerful over-the-counter cold and flu tablets contain ibuprofen for body aches and headache relief, phenylephrine HCL for nasal congestion relief, and chlorpheniramine maleate for sneezing, runny nose and sinus pressure relief. Available in easy-to-take coated tablets, Advil Multi Symptom Cold and Flu helps you stay active when symptoms strike. Cancel your cold, not your plans, by taking one tablet every four hours. Experience the power of Advil, now for cold and flu.
• One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
• Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
• Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
• Cold medicine for adults available in easy-to-take coated tablet form
• For use by people 12 years of age and older
• Take one tablet every four hours while symptoms persist
• HSA and FSA eligible product
Ingredients
Inactive Ingredients: Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Dibehenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum
Directions
In Each Tablet Directions: Do not take more than directed. Adults and Children 12 Years of Age and Over:: Take 1 tablet every 4 hours while symptoms persist. Do not take more than 6 tablets in any 24-hour period, unless directed by a doctor. Children Under 12 Years of Age:: Do not use.
Warnings
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDS [aspirin, ibuprofen, naproxen, or others] have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directed Heart attack and stroke warning: NSAIDS, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. . Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives facial swelling asthma (wheezing) shock skin reddening rash blisters If an allergic reaction occurs, stop use and seek medical help right away.
About
Details
Advil Multi Symptom Cold and Flu Medicine is uniquely formulated with three active ingredients to relieve your toughest cold and flu symptoms so you can power through your day. Combining a pain reliever and fever reducer with a nasal decongestant and an antihistamine, this cold and flu medicine helps you temporarily tackle symptoms associated with influenza and the common cold. It also provides nasal swelling relief and restores freer breathing through your nose with a single dose. These powerful over-the-counter cold and flu tablets contain ibuprofen for body aches and headache relief, phenylephrine HCL for nasal congestion relief, and chlorpheniramine maleate for sneezing, runny nose and sinus pressure relief. Available in easy-to-take coated tablets, Advil Multi Symptom Cold and Flu helps you stay active when symptoms strike. Cancel your cold, not your plans, by taking one tablet every four hours. Experience the power of Advil, now for cold and flu.
• One bottle of 20 coated tablets of Advil Multi Symptom Cold and Flu Medicine with Ibuprofen, Phenylephrine HCL and Chlorpheniramine Maleate
• Powerful Ibuprofen 200mg, chlorpheniramine maleate 4mg and phenylephrine HCL 10 mg tablets for multi-symptom relief
• Uniquely formulated to fight common cold and flu symptoms, providing nasal congestion, nasal swelling, sneezing, sinus pressure, headache, fever, body aches and runny nose relief
• Cold medicine for adults available in easy-to-take coated tablet form
• For use by people 12 years of age and older
• Take one tablet every four hours while symptoms persist
• HSA and FSA eligible product
Ingredients
Inactive Ingredients: Acesulfame Potassium, Artificial Flavors, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Glycerin, Glyceryl Dibehenate, Hypromellose, Lactic Acid, Lecithin, Maltodextrin, Medium-chain Triglycerides, Microcrystalline Cellulose, Pharmaceutical Ink, Polydextrose, Polyvinyl Alcohol, Pregelatinized Starch, Propyl Gallate, Silicon Dioxide, Sucralose, Synthetic Iron Oxide, Talc, Titanium Dioxide, Triacetin, Xanthan Gum
Directions
In Each Tablet Directions: Do not take more than directed. Adults and Children 12 Years of Age and Over:: Take 1 tablet every 4 hours while symptoms persist. Do not take more than 6 tablets in any 24-hour period, unless directed by a doctor. Children Under 12 Years of Age:: Do not use.
Warnings
Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug take other drugs containing prescription or nonprescription NSAIDS [aspirin, ibuprofen, naproxen, or others] have 3 or more alcoholic drinks every day while using this product take more or for a longer time than directed Heart attack and stroke warning: NSAIDS, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed. . Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives facial swelling asthma (wheezing) shock skin reddening rash blisters If an allergic reaction occurs, stop use and seek medical help right away.
Common questions
Learn more about how to place an order here.
Then, when you arrive at the store of your choice, use the Instacart app to notify us. Depending on the store, a shopper or store employee will bring the groceries to your car, or you can pick them up at the designated area.
Learn more about pickup orders here.
- Delivery fees start at $3.99 for same-day orders over $35. Fees vary for one-hour deliveries, club store deliveries, and deliveries under $35.
- Service fees vary and are subject to change based on factors like location and the number and types of items in your cart. Orders containing alcohol have a separate service fee.
- Tipping is optional but encouraged for delivery orders. It's a great way to show your shopper appreciation and recognition for excellent service. 100% of your tip goes directly to the shopper who delivers your order.
With an optional Instacart+ membership, you can get $0 delivery fee on every order over $35 and lower service fees too.
Instacart pickup cost:
- There may be a "pickup fee" (equivalent to a delivery fee for pickup orders) on your pick up order that is typically $1.99 for non-Instacart+ members. Instacart+ membership waives this like it would a delivery fee.
- Pick up orders have no service fees, regardless of non-Instacart+ or Instacart+ membership.
Learn more about Instacart pricing here.
You can set item and delivery instructions in advance, as well as chat directly with your shopper while they shop and deliver your items. You can tell the shopper to:
- Find Best Match: By default, your shopper will use their best judgement to pick a replacement for your item.
- Pick Specific Replacement: You can pick a specific alternative for the shopper to purchase if your first choice is out-of-stock.
- Don't Replace: For items you'd rather not replace, choose "Don't replace" to get a refund if the item is out of stock.
Learn more about instructions for specific items or replacements here.
- Missing items
- Incorrect items
- Damaged items
- Poor replacements
- Early/late orders
If an order never came, or you get someone else's order, you can reach out to Instacart Customer Experience.